A supplement to precise asymptotics in the law of the iterated logarithm for self-normalized sums
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let X,X1,X2, . . . be i.i.d. random variables with zero means, variance one, and set [수식] Gut and Spataru [3] established the precise asymptotics in the law of the iterated logarithm and Li, Nguyen and Rosalsky [7] generalized their result under minimal conditions. If [수식] is replaced by [수식] in their results, the new one is called the moment version of precise asymptotics in the law of the iterated logarithm. We establish such a result for self-normalized sums, when X belongs to the domain of attraction of the normal law.
Abstract
Let X,X1,X2, . . . be i.i.d. random variables with zero means, variance one, and set [수식] Gut and Spataru [3] established the precise asymptotics in the law of the iterated logarithm and Li, Nguyen and Rosalsky [7] generalized their result under minimal conditions. If [수식] is replaced by [수식] in their results, the new one is called the moment version of precise asymptotics in the law of the iterated logarithm. We establish such a result for self-normalized sums, when X belongs to the domain of attraction of the normal law.
참고문헌 (10)
- N. H. Bingham, "Encyclopedia of Mathematics and its Applications, Vol. 27" (1987), Cambridge University Press
- Y. S. Chow, "On the rate of moment convergence of sample sums and extremes", BULLETIN of the Institute of Mathematics. Academia Sinica (N.S.), 16(3), pp.177~201 (1988)
- A. Gut, "Precise asymptotics in the law of the iterated logarithm", Annals of Probability, 28(4), pp.1870~1883 (2000)
- C. C. Heyde, "A supplement to the strong law of large numbers", Journal of Applied Probability, 12(1), pp.173~175 (1975)
- P. L. Hsu, "Complete convergence and the law of large numbers", Proceedings of the National Academy of Sciences (USA), 통권 : 33, pp.25~31 (1947)
- M. L. Katz, "The probability in the tail of a distribution", The Annals of Mathematical Statistics, 34(1), pp.312~318 (1963)
- D. Li, "A supplement to precise asymptotics in the law of the iterated logarithm", Journal of Mathematical Analysis and Applications, 302(1), pp.84~96 (2005)
- Tian-Xiao Pang, "Precise rates in the law of the logarithm for the moment convergence of i.i.d. random variables", 대한수학회지, 45(4), pp.993~1005 (2008), 대한수학회
- A. Sp˘ataru, "Precise asymptotics in Spitzer’s law of large numbers", Journal of Theoretical Probability, 12(3), pp.811~819 (1999)
- Q. Wang, "An exponential nonuniform Berry-Esseen bound for selfnormalized sums", Annals of Probability, 27(4), pp.2068~2088 (1999)
